I am now 17, but back when I was 11 I was diagnosed with Langerhans cell histiocytosis. For my first round of chemotherapy, I was prescribed with 60mg per day of prednisone for 6 or so weeks. I had the typical weight gain even on chemotherapy, and other side effects. I am curious about the long term effects of what I am told was a very high doseage for my age. I have also heard about Chushings Syndrome and was wondering if this can persist after six years of being off the drug because I have many of the symptoms. I know that some of these might be regular or attributed to long term effects of the chemotherapy itself.
sjdigi; No this would not be a long term use and even at that age it would be okay, It's when people are using it for years for other conditions, But if it makes you feel better check with your doctor, The odds are the chemotherapy is the one it is a gift that just keeps giving and many of the same symptoms Also depending on the chemo you had it could very well of had Cortisone in it too. But still not enough to worry about. Chuck1957
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2009 • 1 answer
Langerhans' Cell Histiocytosis -who can talk to about this, is this a medical site or support group?
Posted 20 Sep 2013 • 3 answers
I was on Prednisone for 12 1/2 years. I started on 80 mg for a couple of days and then tapered down?
Posted 12 Jun 2016 • 0 answers
Posted 7 Jul 2016 • 0 answers
Posted 10 Aug 2016 • 0 answers